# SDR AALA201808219003

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 9,269 hours, 3,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY DOOR DAMPER CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00. OPS CHECKED GOOD.
